Introduction for the annals issue of the Journal of Econometrics on "Bayesian Models, Methods and Applications"

Elsevier Science Publishers B.V.
Publication Type:
Journal Article
Journal of Econometrics, 2012, 171 (2), pp. 99 - 100
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011007311OK.pdf137.16 kB
Adobe PDF
This Annals issue of the Journal of Econometrics grew out of the European Seminar on Bayesian Econometrics (ESOBE) which was held at Erasmus University, Rotterdam on November 56, 2010. This conference was important for two reasons. First it inaugurated ESOBE, which has become a successful annual conference which brings European and international Bayesians together. Second, it celebrated the retirement of Herman van Dijk after a long and successful career in Bayesian econometric
Please use this identifier to cite or link to this item: